# SDR DALA2018100305855

- Difficulty date: September 29, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N317DN
- Make and model: Airbus A321-211
- Aircraft serial: 7373
- Aircraft time: 4,636 hours, 2,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT CHECK ON SERVICE CHECK GOT MESSAGE "EPSU (10WL) FWD L", REPLACED FWD EPSU BATTERY PACK
